# SDR DXTA20082940

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 4,434 hours, 2,745 cycles
- Engine: Pwc PW306A
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL 3111 I HEARD A CB POP, FOLLOWED BY NUMEROUS EICAS CAUTION AND WARNING MESSAGES.  TROUBLESHOT SYSTEM, FOUND CB135P EMERGENCY BUSS BATTERY CB (60 AMP) TO BE DEFECTIVE. REPLACED CB135P AND PERFORMED GCU OPERATIONAL TEST AND DC LOAD SHEDDING OPERATIONAL TEST PER GAC G200 M.M. 24-30-00. OPS TESTED GOOD.
